MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 2X24IN 7-0 D/A BV175-6 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 2X24IN 7-0 D/A BV175-6 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EPM8737
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that a patient underwent a cardiovascular procedure on an unknown date and suture was used.It was reported that the needle popped off the suture.The procedure was successfully completed.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Additional information: concomitant medical products the review of the batch manufacturing records was conducted, and the batch met all finished goods release criteria.Additional summary: it was returned two unopened samples of product code epm8737, lot mdq064 were returned for analysis.During the visual inspection of two samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strands and no defects were observed.A functional test was performed and the pull force were above the minimum requirements.Per the condition of the samples, no performance pull off suture needle was found, and the tested samples met the finished goods requirements.

Brand Name
PRLNE BLU 2X24IN 7-0 D/A BV175-6 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8708549
Report Number2210968-2019-82858
Device Sequence Number2073142
Product Code GAW
UDI-Device Identifier10705031207479
UDI-Public10705031207479
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2023
Device Catalogue NumberEPM8737
Device Lot NumberMDQ064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date07/13/2019
Patient Sequence Number1